Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 45, No. 1 (January, 1993)
S. Kaneyuki On the subalgebras g0 and gev of semisimple graded Lie algebras 1−19
P. Andrade The set of vector fields with transverse foliations 21−35
T. Nomura Manifold of primitive idempotents in a Jordan-Hilbert algebra 37−58
Y. Abe Sur les fonctions périodiques de plusieurs variables, II --- Réduction au cas défini positif 59−65
K. Kuga Certain polynomials for knots with integral representations 67−76
H. Tasaki Mass minimizing submanifolds with respect to some Riemannian metrics 77−87
N. Innami The class of second order equations which Riemannian geometry can be applied to 89−103
H. Izeki On the decomposition of conformally flat manifolds 105−119
H. Kazama and T. Umeno Dolbeault isomorphisms for holomorphic vector bundles over holomorphic fiber spaces and applications 121−130
M. Ohta On cohomology groups attached to towers of algebraic curves 131−183

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.